# SDR UIEA2016050400275

- Difficulty date: May 4, 2016
- Submitted: May 6, 2016
- Operation: Air carrier
- Aircraft: N640GT
- Make and model: Boeing 767-3S1
- Aircraft serial: 25221
- Aircraft time: 80,181 hours, 16,949 cycles
- System (JASC): 2162 · Cabin Temperature Indicator
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

FORWARD CABIN TEMP EICAS MSG.  QRH PROCEDURE COMPLIED WITH.  FWD CABIN TEMP EICAS MSG NOT PRESENT ON GND.  NO FAULTS NOTED ON TEMP CONTROLLERS SYS.  OPERATIONS CHECKED NORMAL IAW AMM 21-51-00.
